Magyar szóasszociációk hálózatai

Kovács László and Pollner Péter and Orosz Katalin (2012) Magyar szóasszociációk hálózatai. MAGYAR TUDOMÁNY, 173 (6). pp. 699-705. ISSN 0025-0325

[img]
Preview
Text
EPA00691_mtud_2012_06_699_705_u.pdf

Download (370Kb) | Preview
Official URL: http://www.matud.iif.hu/2012/06/07.htm

Tudományterület / tudományág

humanities > linguistics

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2109102
Date Deposited: 2015. Mar. 28. 09:22
Last Modified: 2015. Mar. 30. 20:31
URI: http://publicatio.nyme.hu/id/eprint/220

Actions (login required)

View Item View Item